# SDR FDEA201104281658

- Difficulty date: April 28, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 63,244 hours, 14,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: AEA75531
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STRINGER SPLICE 9L, HFEC FOUND CRACK APPROX 0.1"  LENGTH AT CABIN STA 5-0 ON LONGERON 9L FWD SECTION.  REPAIRED AS PER SRM 53-00-05 FIG 202 REPAIR 1 REVISION 46.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.  REPAIR LONGERON SEGMENT FABRICATED AS PER EA 1-5310-143570.
